Vol. 12, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 6, 901–1080
Issue 5, 721–899
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
Contacts
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Other MSP Journals
This article is available for purchase or by subscription. See below.
Descents and des-Wilf equivalence of permutations avoiding certain nonclassical patterns

Caden Bielawa, Robert Davis, Daniel Greeson and Qinhan Zhou

Vol. 12 (2019), No. 4, 549–563
DOI: 10.2140/involve.2019.12.549
Abstract

A frequent topic in the study of pattern avoidance is identifying when two sets of patterns Π,Π are Wilf equivalent, that is, when |Avn(Π)| = |Avn(Π)| for all n. In recent work of Dokos et al. the notion of Wilf equivalence was refined to reflect when avoidance of classical patterns preserves certain statistics. We continue their work by examining des-Wilf equivalence when avoiding certain nonclassical patterns.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/involve

We have not been able to recognize your IP address 34.204.176.189 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
mesh patterns, pattern avoidance, permutation statistics
Mathematical Subject Classification 2010
Primary: 05A05
Milestones
Received: 23 June 2017
Revised: 25 March 2018
Accepted: 28 October 2018
Published: 16 April 2019

Communicated by Jim Haglund
Authors
Caden Bielawa
Department of Mathematics
Michigan State University
East Lansing, MI
United States
Robert Davis
Department of Mathematics
Michigan State University
East Lansing, MI
United States
Daniel Greeson
Department of Mathematics
Michigan State University
East Lansing, MI
United States
Qinhan Zhou
School of Mathematics and Statistics
Xi’an Jiaotong University
Xi’an, Shaanxi
China